MAUDE Adverse Event Report: Invivo, a division of Philips Medical Systems MR Patient Care Expression Model MR400 MRI Patient Monitoring System; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)

Invivo, a division of Philips Medical Systems MR Patient Care Expression Model MR400 MRI Patient Monitoring System; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Model Number Expression MR400 MRI Patient Monitor Sys
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction

Brand Name
MR Patient Care Expression Model MR400 MRI Patient Monitoring System
Common Device Name
Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Invivo, a division of Philips Medical Systems
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
Invivo, a division of Philips Medical Systems
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
+1(407)275-3220
MDR Report Key50907713
Report Number1051786-2026-100071
Device Sequence Number18394815
Product Code MWI
UDI-Device Identifier00884838111363
UDI-Public(01)00884838111363
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberExpression MR400 MRI Patient Monitor Sys
Device Catalogue Number866185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown